# SDR RU3A99008

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 15238203
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLT CREW NOTICED A BURNING ODOR/FUMES AT CRUISE ALTITUDE.  NO VISIBLE SMOKE WAS NOTED.  DURING THIS TIME THE PANEL TECH NOTICED THAT THE TEMPERATURE IN THE CABIN AVIONICS EQUIPMENT RACK HAD INCREASED TO ABOUT 33 DEGREES CELSIUS.  AIRCRAFT MAD UNSCHEDULED LANDING.  SYSTEM OPERATED FOR SEVERAL HOURS IN THE HANGAR WITH NO DISCREPANCIES NOTED.  REPLACED THE AUXILIARY AIR CONDITIONER BLOWER IN THE CABIN AVIONICS EQUIPMENT RACK.  NO VISIBLE DAMAGE COULD BE FOUND ON THE REMOVED MOTOR.  SYSTEM OPERATED NORMALLY.  (M)
